Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Functions of direct integrals of operators

Authors: T. R. Chow and F. Gilfeather
Journal: Proc. Amer. Math. Soc. 29 (1971), 325-330
MSC: Primary 47A60; Secondary 47B15
MathSciNet review: 0433239
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains two results. The first one is that the unitary dilation of a direct integral of linear contraction operators is the direct integral of unitary dilations. For each linear contraction operator T on a Hilbert space, consider $ f(T)$ as a bounded linear operator. The second result states that if $ T = \smallint \oplus T(s)d\mu (s)$ is decomposable then so is $ f(T)$ and $ f(T) = \smallint \oplus f(T(s))d\mu (s)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A60, 47B15

Retrieve articles in all journals with MSC: 47A60, 47B15

Additional Information

Keywords: Direct integrals, primary operators, dilations, strong operator measures and von Neumann algebras
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society